MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE TAPERED IMPLANT 5 X 10MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE TAPERED IMPLANT 5 X 10MM; DENTAL IMPLANT
Catalog Number FNT510
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.D4: additional device information unknown / not provided.E1: reporter email address unknown / not provided.H4: device manufacturer date unknown / not provided.
 
Event or Problem Description
Doctor reported that he experienced issues with the mount when trying to remove it and the implant lost the primary stability.Tooth location 36.Insertion torque 40.Procedure completed with another implant.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D4: additional device information.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) fnt510, (full osseotite tapered implant 5 x 10mm) for evaluation.Visual evaluation of the as returned devices identified the implant and bundle mount with signs of use.The mount disengaged from the implant as intended during a functional test.This complaint refers to the specific device being investigated for this complaint record.Device history record (dhr) review was completed for the subject lot number 2120013588.No deviations or non-conformances, which could have caused or contributed to the reported events, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120013588 for similar events and no other complaint was identified.Review completed utilizing keywords: does not disengage/releas & lack of primary stability.A definitive root cause could not be determined since the device malfunction did not occur, and the reported event (does not disengage/release) has been unconfirmed following functional testing and physical evaluation.For lack of primary stability: a summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external factors (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Therefore, based on the available information, and functional testing a device malfunction did not occur.The reported event (does not disengage/release) was unconfirmed with all the available information.Lack of primary stability is a medical condition and is non-verifiable with the information provided.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
FULL OSSEOTITE TAPERED IMPLANT 5 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20357740
Report Number0001038806-2024-02242
Device Sequence Number15274920
Product Code DZE
UDI-Device Identifier00844868003373
UDI-Public(01)00844868003373(17)290508(10)2120013588
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFNT510
Device Lot Number2120013588
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age57 YR
Patient SexMale
Patient EthnicityNon Hispanic